On a numerical solution of the Laplace equation

Veta Buralieva, Jasmina and Hadzieva, Elena and Hadzi-Velkova Saneva, Katerina (2015) On a numerical solution of the Laplace equation. Advances in Mathematics: Scientific Journal 4 (2015). pp. 209-220. ISSN 1857-8365

[img]
Preview
Text
AMSJ-2015-N2-11.pdf

Download (800Kb) | Preview
Official URL: http://research-publication.com/

Abstract

The Laplace equation in three variables can be reduced to three ODEs by means of the Fourier method. For the cases when the exact solution of the obtained ODEs does not exist, or it is complicated, we apply the wavelet-Galerkin method. We use suitable wavelets or scaling functions that allow �nding the numerical solutions of the three equations, which will form the solution of the Laplace equation.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Jasmina Veta Buralieva
Date Deposited: 22 Mar 2016 14:28
Last Modified: 22 Mar 2016 14:28
URI: http://eprints.ugd.edu.mk/id/eprint/15622

Actions (login required)

View Item View Item